Journal of Analysis & Number Theory
Journal license

Journal

Journal of Analysis & Number Theory


Volume
& Issue

Volume 8, Issue 2


Published
on

July 1, 2020


Pages

17-21


DOI

Article

Deferred Order Convergences

Check for updates


Authors

Fatih Nuray* Affiliation:
Department of Mathematics, Afyon Kocatepe University, 0320 0, Afyonkarahisar, Turkey


Abstract

In this study, we introduce the concepts of deferred order convergence and deferred order statistical convergence and investigate the relations between these concepts.


Keywords

Statistical convergence, order convergence, deferred Cesàro mean, deferred convergence, deferred order statistical convergence


Citation

Nuray, F. (2020). Deferred order convergences. Journal of Analysis & Number Theory, 8(2), 17–21. https://doi.org/10.18576/jant/080202

Published by: Engineering Journals

Engineering Journals Logo